# SDR 122561

- Difficulty date: May 3, 2003
- Submitted: May 3, 2003
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 32,375 hours, 32,657 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Ac Generator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 4506 PULLED OUT OF THE GATE, LEFT ENGINE WAS IN FEATHER, WHEN PUTTING POWER ON THE ENGINE THE LEFT A/C GEN LIGHT WOULD NOT GO OUT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE RESET CIRCUIT BREAKERS IN COCKPIT AND NOSE WHEEL WELL.  INSPECTED LEFT A/C GEN.  PERFORMED OPS CHECK OF A/C GEN.  OPS CHECKED GOOD.  A/C RETURNED TO SERVICE.
